Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 68, No. 2, p. 410 (February 1989)
(Russian original - ZhETF, Vol. 95, No. 2, p. 723, February 1989 )

Stability of spatial structures and annihilation of soliton-antisoliton pairs in a discrete {\varphi}^4 model
V.V. Beloshapkin, G.P. Berman, A.G. Tretyakov

Received: July 24, 1988

PDF (191.5K)

Report problems